Role of ticlopidine on adriamycin-induced nephropathy
Data de publicação1999-10-11
Direito de acesso
MetadadosExibir registro completo
The effect of ticlopidine on rats with adriamycin nephropathy was observed during 26 weeks. In the ticlopidine-treated nephrotic animals (TNG), proteinuria was less than in the untreated nephrotic animals (NG), but this difference was significant only at week 6 (TNG = 47.27 ± 16.52 versus NG = 100.08 ± 13.83 mg/24h, p < 0.01) and week 26 (TNG = 157.00 ± 28.73 versus NG = 217.00 ± 21.73 mg/24h, p< 0.01) after ADR injection. NG presented severe tubulointerstitial abnormalities with a tubulointerstitial lesion index of 3+. No difference in glomerular lesions was observed among the groups (NG median = 6%, TNG median = 4% and TCG median = 2%). The tubulointerstitial lesion index of TNG was less intense (median = 2+) but not different from those of the control groups (CG median = 1+; TCG median = 0+) nor NG (median = 3+). We concluded that the treatment with ticlopidine produced some partially beneficial effects but did not prevent the development of adriamycin-induced nephropathy.